BibTeX record journals/amc/ParandR12

download as .bib file

@article{DBLP:journals/amc/ParandR12,
  author    = {K. Parand and
               J. A. Rad},
  title     = {Numerical solution of nonlinear Volterra-Fredholm-Hammerstein integral
               equations via collocation method based on radial basis functions},
  journal   = {Appl. Math. Comput.},
  volume    = {218},
  number    = {9},
  pages     = {5292--5309},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.amc.2011.11.013},
  doi       = {10.1016/j.amc.2011.11.013},
  timestamp = {Fri, 21 Feb 2020 21:22:33 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/ParandR12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics